# SDR FDEA201110294686

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 68,458 hours, 14,641 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 "FIRE DET 3 FAIL" ILLUMINATED 5:30 INTO FLIGHT, AT FIRST ALERT WAS INTERMITTENT FOR 15  MINUTES THEN REMAINED STEADY FOR REMAINDER OF FLIGHT.  ACCESSED FDCU 3 THROUGH CFDS SHOWED UPPER RT LOOP B FAULT.  ADJUSTED ROUTING OF LOOP, RESECURED RESPONDER.  PERFORMED R-T-S PASSED. NORMAL OPS IAW MM 26-11-03-4.  OK FOR SERVICE.  FINAL CLOSED.
